RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2014, Volume 78, Issue 5, Pages 143–166 (Mi izv8175)  

On numerically pluricanonical cyclic coverings

Vik. S. Kulikova, V. M. Kharlamovb

a Steklov Mathematical Institute of the Russian Academy of Sciences
b University Louis Pasteur

Abstract: We investigate some properties of cyclic coverings $f\colon Y\to X$ (where $X$ is a complex surface of general type) branched along smooth curves $B\subset X$ that are numerically equivalent to a multiple of the canonical class of $X$. Our main results concern coverings of surfaces of general type with $p_g=0$ and Miyaoka–Yau surfaces. In particular, such coverings provide new examples of multi-component moduli spaces of surfaces with given Chern numbers and new examples of surfaces that are not deformation equivalent to their complex conjugates.

Keywords: numerically pluricanonical cyclic coverings of surfaces, irreducible components of moduli spaces of surfaces.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00185
Ministry of Education and Science of the Russian Federation НШ-2998.2014.1
11.G34.31.0023
Agence Nationale de la Recherche ANR-09-BLAN-0039-01


DOI: https://doi.org/10.4213/im8175

Full text: PDF file (635 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2014, 78:5, 986–1005

Bibliographic databases:

Document Type: Article
UDC: 512.7
MSC: 14E20, 14J29, 14J80, 32Q55
Received: 15.10.2013

Citation: Vik. S. Kulikov, V. M. Kharlamov, “On numerically pluricanonical cyclic coverings”, Izv. RAN. Ser. Mat., 78:5 (2014), 143–166; Izv. Math., 78:5 (2014), 986–1005

Citation in format AMSBIB
\Bibitem{KulKha14}
\by Vik.~S.~Kulikov, V.~M.~Kharlamov
\paper On numerically pluricanonical cyclic coverings
\jour Izv. RAN. Ser. Mat.
\yr 2014
\vol 78
\issue 5
\pages 143--166
\mathnet{http://mi.mathnet.ru/izv8175}
\crossref{https://doi.org/10.4213/im8175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3308647}
\zmath{https://zbmath.org/?q=an:06381146}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014IzMat..78..986K}
\elib{http://elibrary.ru/item.asp?id=22834331}
\transl
\jour Izv. Math.
\yr 2014
\vol 78
\issue 5
\pages 986--1005
\crossref{https://doi.org/10.1070/IM2014v078n05ABEH002715}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344454800006}
\elib{http://elibrary.ru/item.asp?id=23997860}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84908547574}


Linking options:
  • http://mi.mathnet.ru/eng/izv8175
  • https://doi.org/10.4213/im8175
  • http://mi.mathnet.ru/eng/izv/v78/i5/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:234
    Full text:38
    References:16
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019